# SDR FDEA202307101190

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75291
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NUMBER 12 SLAT TRACK CUTOUT OUTBOARD CORNER SUSPECT CRACK AT   APPROXIMATELY STATION XOS 774. LEFT HAND WING NUMBER 12 SLAT TRACK CUTOUT OUTBOARD CORNER AT APPROXIMATELY   STATION XOS 774 REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R REPAIR 7 FIGURE 201.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
